Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: Drug eruption; urticaria began to appear on the back; This is a spontaneous report from the contactable physician received from the regulatory authority report number is v21110933. The patient was 67-year and 2-month-old female. Body temperature before the vaccination was 36.5 degrees Centigrade. The patient had none family history. Patient''s history according to the Vaccine Screening Questionnaire (including underlying diseases, allergies, vaccinations received or diseases developed within the last month, medications used, past adverse drug reaction history, and growth status) included usually, when the physical condition was not good, urticaria may also appeared, but it all subsided naturally. On 10Mar2021, after a general Anesthesia procedure due to fracture, mild urticaria appeared, but it subsided naturally. The causal relationship with anesthetics was unknown. On 01Jun2021 at 15:45 (the day of vaccination), the patient received the first dose of bnt162b2 (COMIRNATY Intramuscular injection, Lot number: EY5420, expiration date: 31Aug2021) via an unspecified route of administration at a single dose (at the age of 67-years-old) for COVID-19 immunization. Event onset date was reported on 01Jun2021 at 15:50. Clinical course of the event was reported as follows: On 01Jun2021 at 15:45 (same day of vaccination), first dose of vaccination (COMIRNATY intramuscular injection Pfizer) performed. No special rash before injection. Five (5) minutes after the injection, (around 15:50) urticaria began to appear on the back, then spread to the abdomen and upper arms, but there were no systemic reactions such as wheezing and dyspnoea, Blood pressure and vital signs were also normal. Symptoms improved after oral administration of Bilanoa and infusion of Solu-cortef (250). The event term was reported as drug eruption. The reporter classified the event as non-serious and assessed the causality between the event and the vaccine as related. There was no other possible cause of the events such as any other diseases. On 01Jun2021 (same day of vaccination), the outcome of the events was recovering. The reporter commented as follows: it seemed that there was a causal relationship, and the symptoms were recovering after treatment.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166